# SDR GUUA03260801

- Difficulty date: March 26, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 25,106 hours, 29,681 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9038000133
- Part serial: 4121
- Condition: Bypassing
- Location: Brakes
- Part time: 7,882 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9182, DURING TAXI RT BRAKES FAILS OCCASIONALLY.  REPLACED CAPTAINS RT MASTER CYLINDER.
